# SDR ASAA2020082083041

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,332 hours, 8,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER REACHING TOP OF CLIMB THE MASTER CAUTION AND LEFT PACK LIGHTS ILLUMINATED.  WE RAN THE QRH, WHICH ALLOWS A RESET AND THE PACK LIGHT WENT OUT.  AROUND 3 MINS LATER IT CAME BACK, LEADING US TO SECURE THE PACK.  LEFT PACK TEMP INDICATED MID 40'SC.  AFTER ABOUT 20 MINS IT COOLED SIGNIFICANTLY.  THE LEFT RAM DOOR FULL OPEN LIGHT NEVER WENT OUT.  GROUNDED - YES.  INITIAL EVALUATION: PACK LIGHT ILLUMINATED ON RECALL.  RAN PZTC BITE, IAW B737-900 FIM 21-62 TASK 801.  FOUND SRADA INLET LIT ON BIT FOR CONT 1/LT PACK.  FOLLOWED B737-900 FIM 21-62 TASK 851, RESET SRADA MEMORY.  PULLED AND RESET 3 CB PER FIM. RE-RAN PZTC BITE, NO FAULT FOUND.  OPERATED PACK AS NORMAL FOR 15 MIN, IAW B737-900 AMM 21-00-00-800-803, ALTERNATING BETWEEN AUTO AND HIGH.  OBSERVED RAM AIR DOOR MODULATING WHILE IN AIR MODE, IAW B737-900 AMM 32-09-00-860-801.
